논문KCI 등재
The cusp structure of the paramodular groups for degree two
3
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
초록
We describe the one-dimensional and zero-dimensional cusps of the Satake compactification for the paramodular groups in degree two for arbitrary levels. We determine the crossings of the one-dimensional cusps. Applications to computing the dimensions of Siegel modular forms are given.
Abstract
We describe the one-dimensional and zero-dimensional cusps of the Satake compactification for the paramodular groups in degree two for arbitrary levels. We determine the crossings of the one-dimensional cusps. Applications to computing the dimensions of Siegel modular forms are given.
참고문헌 (19)
- S. B¨ocherer, "Surjectivity of Siegel Φ-operator for square free level and small weight", Annales de l’institut Fourier, 62(1), pp.121~144 (2012)
- A. Brumer, "Paramodular abelian varieties of odd conductor", arXiv: 1004.4699, ~
- U. Christian, "Einf¨uhrung in die Theorie der paramodularen Gruppen", Math. Ann, 168, pp.59~104 (1967)
- F. Diamond, "A First Course in Modular Forms", pp.14~436 (2005), Springer-Verlag
- E. Freitag, "Siegelsche Modulfunktionen, Grundlehren der mathematischen Wissenschaften, Band 254" (1983), Springer-Verlag
- V. Gritsenko, "Irrationality of the moduli spaces of polarized abelian surfaces", Internat. Math. Res. Notices, 1994(6), pp.9~ (1994)
- V. Gritsenko, "Minimal Siegel modular threefolds", Math. Proc. Cambridge Philos. Soc, 123(3), pp.461~485 (1998)
- T. Ibukiyama, "On some alternating sum of dimensions of Siegel cusp forms of general degree and cusp configurations", J. Fac. Sci. Univ. Tokyo Sec. IA Math, 40(2), pp.245~283 (1993)
- T. Ibukiyama, "Dimension formulas of Siegel modular forms of weight 3 and supersingular abelian surfaces, Siegel Modular Forms and Abelian Varieties", Proceedings of the 4-th Spring Conference on Modular Forms and Related Topics, pp.39~60 (2007)
- T. Ibukiyama, "On relations of dimensions of automorphic forms of Sp(2,R) and its compact twist Sp(2) (I), Automorphic forms and number theory", Adv. Stud. Pure Math., 7, pp.7~30 (1985), North-Holland
- T. Ibukiyama, "Dimensions of paramodular cusp forms for squarefree levels", ~
- T. Ibukiyama, "Jacobi forms that characterize paramodular forms", ~ (2011)
- J.-I. Igusa, "Theta Functions, Die Grundlehren der mathematischen Wissenschaften, Band 194" (1972), Springer-Verlag
- H. Reefschl¨ager, "Berechnung der Anzahl der 1-Spitzen der Paramodularen Gruppen 2- ten Grades", pp.1973
- B. Roberts, "Local Newforms for GSp(4)", Springer Lecture Note in Mathematics, 1918 (2007), Springer-Verlag
- I. Satake, "Compactification de espaces quotients de Siegel II", S´eminaire Cartan,, pp.1~10 (1957), E. N. S.
- I. Satake, "L’op´erateur Φ", S´eminaire Cartan, pp.1~18 (1957), E. N. S
- I. Satake, "Surjectivit´e globale de op´erateur Φ", S´eminaire Cartan, pp.1~17 (1957), E. N. S
- C. Siegel, "Moduln Abelscher Funktionen, Nachrichten der Akademie der Wissenschaften in G¨ottingen", Mathematisch-physikalische Klasse, 25, pp.365~427 (1960)
관련 논문AI추천
Computations of spaces of paramodular forms of general levelCris Poor, David S. Yuen, Jeffery Breeding II대한수학회 · 대한수학회지2016 · 제53권 제3호Determination of the Fricke families신동화, Ick Sun Eum대한수학회 · 대한수학회지2016 · 제53권 제6호Nonlift weight two paramodular eigenform constructionsCris Poor, David S. Yuen, Jerry Shurman대한수학회 · 대한수학회지2020 · 제57권 제2호Weierstrass points on hyperelliptic modular curves전대열대한수학회 · 대한수학회논문집2015 · 제30권 제4호Holomorphic derivatives of Siegel modular formsEric Hofmann, Winfried Kohnen대한수학회 · 대한수학회보2018 · 제55권 제5호Eigenvalues and congruences for the weight~3 paramodular nonlifts of levels~61, 73, and~79Cris Poor, David S. Yuen, Jerry Shurman대한수학회 · 대한수학회지2024 · 제61권 제5호
이 간행물의 다른 논문 (11건)
Orthogonal almost complex structures on the Riemannian products of even-dimensional round spheresKouei Sekigawa, 어은희pp. 231-240Cubic symmetric graphs of order 10p3Mohsen Ghasemipp. 241-257An approach to solution of the Schrodinger equation using Fourier-type functionals장승준, 정현수, 최재길pp. 259-274Invariant differential operators on the Minkowski-Euclid space양재현pp. 275-306On m,n-balanced projective and m,n-totally projective primary abelian groupsPatrick W. Keef, Peter V. Danchevpp. 307-330
